# SDR DALA2016121209767

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 40,163 hours, 3,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1C, 2C, 4C, AND 10C EMERGENCY LIGHTS LENSES MISSING. INSTALLED MISSING LENSES.
